Posted by: Teresa | 2009-09-24

Safe use of supplements for weight loss

I began dieting with weigh less in December 08 and have lost 22kilos. At the same time I increased my training and I now do around 8 hours of spinning/cycling a week. I have another 5 kilos to lose and have struggled for two months now to shed this last remaining weight. I started to take supplements one of which was USN' s CLA with Green Tea and USN' s thermo. I began to get episodes of my heart rate quickening, similar to panick attacks - it has been three months since I stopped taking them and I have not had an episode again. Are there any supplements that assist with weight loss and increasing metabolism that are truly stimulant free?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSports Nutrition

Hi Teresa

Well done!!! Yes, there is: Teavego – it usually comes in a pack with the teavego and the omega 3. It is a derivative from green tea, but not a stimulant. It has proper research behind it showing a loss of 1% body fat in men in a three month period without changing their diet, thus you can take it for as long as you like – it is an anti oxidant as well.

Just one word of advice – dropping 22kilos means that the body now needs less food in order to reduce further – you have a smaller body now that needs less food – you are at an energy balance now – that means what you eat now will most probably always maintain your weight at its level now – thus cut some calories and you will be on your way again – don’t expect a tablet to do the work for you.

Good luck and take care!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: XOX | 2009-09-28


Reply to XOX

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.